Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 200, NWS Tallahassee, FL

June 30, 2015Decatur County, Grady County, Thomas County, Georgia; Gadsden County, Jefferson County, Leon County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 30, 2015, 1:45 PM EDT for Decatur County, Grady County, Thomas County, Georgia; Gadsden County, Jefferson County, Leon County, Florida. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 1:45 PM EDT (17:45 UTC)
Expired
Jun 30, 2015, 2:45 PM EDT
In force
60 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Gadsden County, FL, Jefferson County, FL, Leon County, FL, Decatur County, GA, Grady County, GA, Thomas County, GA

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:04 PM EDTTSTM WND DMG1 W Freemont, FLNUMEROUS TREES AND POWERLINES DOWN JUST WEST OF HAVANA. DAMAGE CENTERED AROUND RIVERVIEW ROAD.
Jun 30, 2:21 PM EDTTSTM WND DMGKillearn Estates, FLNUMEROUS TREES DOWN IN KILLEARN ESTATES BETWEEN THOMASVILLE ROAD AND CENTERVILLE ROAD. KILLEARNY WAY IS IMPASSIBLE. TREES DOWN ON SHAMROCK SOUTH NEAR CENTERVILLE. TREE ON A HOME ON LOUTH COURT.
Jun 30, 2:25 PM EDTTSTM WND DMG1 Sse Bradfordville, FLNUMEROUS TREES DOWN NEAR VELDA DAIRY ROAD. TREES DOWN IN ARBOR HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
836 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WUUS52 KTAE 301745
SVRTAE
FLC039-065-073-GAC087-131-275-301845-
/O.NEW.KTAE.SV.W.0200.150630T1745Z-150630T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LEON COUNTY IN THE BIG BEND OF FLORIDA...
  NORTHWESTERN JEFFERSON COUNTY IN THE BIG BEND OF FLORIDA...
  NORTHEASTERN GADSDEN COUNTY IN THE BIG BEND OF FLORIDA...
  SOUTHEASTERN DECATUR COUNTY IN SOUTHWESTERN GEORGIA...
  GRADY COUNTY IN SOUTHWESTERN GEORGIA...
  CENTRAL THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 245 PM EDT

* AT 145 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF QUINCY...AND MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...THOMASVILLE...HAVANA...BAINBRIDGE...CAIRO...QUINCY...
  MIDWAY...TALLAHASSEE...OCHLOCKNEE...COOLIDGE...WHIGHAM...WEST
  BAINBRIDGE...GRETNA...ATTAPULGUS...CLIMAX...QUINCY AIRPORT...FOREST
  MEADOWS PARK...MONTIVILLA...BRANCHVILLE AND PINE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3049 8468 3092 8470 3101 8386 3052 8383
TIME...MOT...LOC 1745Z 267DEG 35KT 3067 8462 

$$

42-DVD
1 follow-up statement
701 
WWUS52 KTAE 301828
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 PM EDT TUE JUN 30 2015

GAC087-301838-
/O.CAN.KTAE.SV.W.0200.000000T0000Z-150630T1845Z/
DECATUR GA-
228 PM EDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DECATUR COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3050 8431 3096 8430 3101 8386 3052 8383
TIME...MOT...LOC 1828Z 268DEG 39KT 3068 8406 

$$

FLC039-065-073-GAC131-275-301845-
/O.CON.KTAE.SV.W.0200.000000T0000Z-150630T1845Z/
LEON FL-JEFFERSON FL-GADSDEN FL-GRADY GA-THOMAS GA-
228 PM EDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN LEON...NORTHWESTERN JEFFERSON...NORTHEASTERN
GADSDEN...SOUTHEASTERN GRADY AND CENTRAL THOMAS COUNTIES...

AT 228 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 12 MILES SOUTHWEST OF THOMASVILLE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...THOMASVILLE...CAIRO...TALLAHASSEE...OCHLOCKNEE...
COOLIDGE...FOREST MEADOWS PARK...MONTIVILLA...MOCCASIN GAP...LAKE
MICCOSUKEE...PISGAH CHURCH...PINE PARK...THOMASVILLE MUNICIPAL A/P...
BEACHTON...JARROTT...FINCHER...DAWESVILLE...MACLAY STATE GARDENS...
GRADY CO A/P AND KILLEARN LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TALLAHASSEE.

&&

LAT...LON 3050 8431 3096 8430 3101 8386 3052 8383
TIME...MOT...LOC 1828Z 268DEG 39KT 3068 8406 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:14 AM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jun 30, 9:14 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 AM EDT TUE JUN 30 2015

...SOME SEVERE WEATHER EXPECTED ACROSS THE AREA THIS AFTERNOON...

.NEAR TERM [THROUGH TODAY]...

THE MORNING ANALYSIS DEPICTS UPPER LEVEL TROUGHING STRETCHING FROM
THE GREAT LAKES TO THE SOUTHEAST STATES WITH AN MCS ORGANIZING
ACROSS PORTIONS OF MS AND AL AND PROPAGATING SOUTHEASTWARD. THE
AIRMASS AHEAD OF IT IS MOIST AND UNSTABLE WITH A RATHER IMPRESSIVE
12Z KTAE SOUNDING. THE SOUNDING DEPICTS STEEP MID-LEVEL LAPSE
RATES FOR THIS TIME OF YEAR AROUND 6.7 C/KM AND SBCAPE ALREADY
OVER 2000 J/KG. THERE ARE ALSO SOME ABOVE AVERAGE UPPER LEVEL
WINDS WITH 700 MB WINDS OVER 30 KNOTS...WHICH WILL CONTRIBUTE TO
ABOVE AVERAGE SHEAR FOR THIS TIME YEAR. UNLIKE THE PAST COUPLE OF
MORNINGS...THERE IS NOT MUCH CLOUD COVER OR EARLY CONVECTION
ACROSS THE AREA...AND THIS WILL ALSO CONTRIBUTE TO STRONGER
DESTABILIZATION THIS AFTERNOON.

GIVEN THESE FACTORS...AN ACTIVE AFTERNOON IS EXPECTED WITH
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING. THE
IMPRESSIVE THERMODYNAMICS COUPLED WITH SHEAR THAT IS A BIT ABOVE
NORMAL FOR THIS TIME OF YEAR THANKS TO THE UNUSUALLY DEEP UPPER
LEVEL TROUGH ARE EXPECTED TO YIELD SOME STRONG TO SEVERE STORMS
WITH DAMAGING WINDS BEING THE MAIN THREAT. HOWEVER...SOME LARGE
HAIL IS ALSO POSSIBLE GIVEN THE STEEP MID LEVEL LAPSE RATES. IT
WAS INTERESTING TO NOTE THAT A GOLFBALL SIZE HAIL REPORT WAS
RECEIVED WITH THE CONVECTION BACK IN CENTRAL ALABAMA EARLIER THIS
MORNING. THE LAST SEVERAL RUNS OF THE HRRR HAVE SHOWN EXPLICIT 50
KNOT GUSTS WITH CONVECTION THIS AFTERNOON...WHICH IS ANOTHER SIGN
THAT THE ENVIRONMENT IS FORECAST TO BE FAVORABLE FOR SEVERE
STORMS.

&&

.PREV DISCUSSION [628 AM EDT]...

.SHORT TERM [TONIGHT THROUGH THURSDAY]...

THE BROAD UPPER LEVEL TROUGH COVERING THE EASTERN CONUS WILL REMAIN
IN PLACE WITH A FEW IMPULSES ROUNDING IT'S BASE IMPACTING THE LOCAL
REGION. AT THE SURFACE, THE AXIS OF THE WESTERN EXTENSION OF THE
BERMUDA RIDGE WILL STAY SOUTH OF THE LOCAL AREA KEEPING LOW LEVEL
WINDS OUT OF THE WEST TO SOUTHWEST. WITH PLENTIFUL MOISTURE IN PLACE
ALONG WITH INCREASED INSTABILITY, WE SEE A FAIRLY ACTIVE PERIOD FOR
CONVECTION. ALTHOUGH THE HIGHEST POPS WILL BE DURING THE DAYTIME,
SCATTERED SHOWERS AND THUNDERSTORMS SHOULD LINGER INTO THE EVENING
BOTH DAYS. TEMPERATURES WILL BE NEAR NORMAL WITH HIGHS IN THE LOWER
90S AND LOWS IN THE LOWER 70S.

.LONG TERM [THURSDAY NIGHT THROUGH TUESDAY]...

BY FRIDAY, MID TO UPPER LEVEL RIDGING WILL BEGIN TO EXTEND WESTWARD
FROM THE WESTERN ATLANTIC BECOMING MORE ESTABLISHED ACROSS THE GULF
OVER THE WEEKEND AND EARLY NEXT WEEK AS THE EASTERN TROUGH SLOWLY DE-
AMPLIFIES. THIS SHOULD LEAD TO SLIGHTLY WARMER AFTERNOON
TEMPERATURES (MID 90S VS LOWER 90S) ALONG WITH BELOW NORMAL RAIN
CHANCES.

.AVIATION...
[THROUGH 12Z WEDNESDAY]... MVFR CONDITIONS AND GUSTY WINDS ARE POSSIBLE
IN THUNDERSTORMS TODAY. INCLUDED VCTS AT ECP AND TLH THIS MORNING
AND AT OTHER TERMINALS STARTING EARLY AFTERNOON. OUTSIDE OF
THUNDERSTORMS EXPECT VFR CONDITIONS.

.MARINE...

WINDS AND SEAS WILL INCREASE TO CAUTIONARY LEVELS LATER THIS
MORNING AND CONTINUE THROUGH TONIGHT. CONDITIONS DROP BELOW
HEADLINE LEVELS ON WEDNESDAY AND GRADUALLY IMPROVE LATER THIS WEEK
THROUGH THE UPCOMING HOLIDAY WEEKEND AS HIGH PRESSURE BUILDS OVER
THE LOCAL WATERS.

.FIRE WEATHER...

TODAY WILL SEE AN INCREASE IN THUNDERSTORM COVERAGE. WITH RH ABOVE
CRITICAL THRESHOLDS, THERE ARE NO FIRE WEATHER CONCERNS.

.HYDROLOGY...

ALTHOUGH RAIN CHANCES WILL BE FAIRLY HIGH THROUGH THE MIDDLE OF
THE WEEK, RELATIVELY STRONG WEST WINDS WILL KEEP THE CONVECTION
MOVING QUICKLY, AVOIDING HIGH RAINFALL TOTALS IN ALL BUT A FEW
SPOTS. SOME RIVERS HAVE RISEN FROM HEAVIER RAINS LAST WEEK, BUT
ALL WERE BELOW THEIR LOCAL ACTION STAGES, AND THIS WILL LIKELY
CONTINUE FOR THE NEXT SEVERAL DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   91  74  92  73  92 /  60  40  50  30  50
PANAMA CITY   87  78  88  76  89 /  50  40  40  30  40
DOTHAN        91  71  92  72  91 /  60  50  50  30  50
ALBANY        92  71  93  71  92 /  60  50  40  30  60
VALDOSTA      91  72  92  73  92 /  60  40  50  30  60
CROSS CITY    90  74  91  73  91 /  50  30  50  30  40
APALACHICOLA  88  78  88  77  90 /  50  30  40  30  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     COASTAL BAY-COASTAL FRANKLIN-COASTAL GULF-SOUTH WALTON.

GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...DVD
SHORT TERM...BARRY
LONG TERM...BARRY
AVIATION...WESTON
MARINE...BARRY
FIRE WEATHER...WESTON
HYDROLOGY...FOURNIER/CAMP

In the hours before

Local storm report, Jun 30, 12:21 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1221 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     TSTM WND DMG     3 ESE CAIRO             30.86N 84.16W
06/30/2015                   GRADY              GA   911 CALL CENTER

            TREE DOWN ON JOYNER ROAD.

&&

GODSEY
Local storm report, Jun 30, 12:25 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1225 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND DMG     3 N THOMASVILLE         30.88N 83.97W
06/30/2015                   THOMAS             GA   911 CALL CENTER

            SEVERAL TREES DOWN JUST NORTH OF THOMASVILLE. NUMEROUS
            POWERLINES ALSO DOWN. ADDITIONAL REPORT IN THE COUNTY OF
            LIGHTNING STRIKING A HOME.

&&

GODSEY
Local storm report, Jun 30, 1:04 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
104 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     2 N WILLIS              30.59N 85.18W
06/30/2015                   JACKSON            FL   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF SR 73 AND HASTY POND
            ROAD.

&&

GODSEY
Local storm report, Jun 30, 1:34 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
134 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND DMG     SNEADS                  30.71N 84.92W
06/30/2015                   JACKSON            FL   911 CALL CENTER

            COUPLE TREES REPORTED DOWN NEAR SNEADS.

&&

GODSEY
Local storm report, Jun 30, 1:39 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     TSTM WND DMG     5 ENE HAHIRA            31.01N 83.30W
06/30/2015                   LOWNDES            GA   911 CALL CENTER

            TREE DOWN ACROSS NORTHERN LOWNDES COUNTY.

0124 PM     TSTM WND DMG     LAKE PARK               30.68N 83.19W
06/30/2015                   LOWNDES            GA   911 CALL CENTER

            A FEW TREES DOWN AROUND LAKE PARK.

&&

GODSEY
Local storm report, Jun 30, 1:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     TSTM WND DMG     MOUNT PLEASANT          30.66N 84.69W
06/30/2015                   GADSDEN            FL   911 CALL CENTER

            A COUPLE TREES DOWN IN MT PLEASANT.

0140 PM     TSTM WND DMG     1 N QUINCY              30.59N 84.58W
06/30/2015                   GADSDEN            FL   911 CALL CENTER

            ONE TREE DOWN NORTH OF QUINCY.

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:53 AM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Grady, Thomas67 min
Jun 30, 12:25 PM EDTSevere Thunderstorm WarningTAESeminole65 min
Jun 30, 12:33 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lanier, Lowndes87 min
Jun 30, 1:08 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole67 min
Jun 30, 1:28 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas50 min
Jun 30, 2:07 PM EDTSevere Thunderstorm WarningTAEBen Hill, Dougherty, Irwin, Lee, Tift, Turner and 1 more53 min
Jun 30, 2:54 PM EDTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift, Turner, Worth51 min
Jun 30, 3:32 PM EDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell, Worth58 min
Jun 30, 4:32 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole43 min
Jun 30, 4:42 PM EDTSevere Thunderstorm WarningTAEColquitt, Irwin, Tift, Turner, Worth48 min
Jun 30, 5:11 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole49 min
Jun 30, 5:23 PM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Irwin, Tift, Worth54 min
Jun 30, 5:38 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas67 min
Jun 30, 6:12 PM EDTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas63 min
Jun 30, 6:50 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes55 min
Jun 30, 5:14 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton15 hr
Jun 30, 11:58 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon47 min
Jun 30, 11:59 AM EDTSevere Thunderstorm WarningTAEWalton, Washington46 min
Jun 30, 12:06 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington39 min
Jun 30, 1:33 PM EDTSevere Thunderstorm WarningTAEMadison42 min
Jun 30, 1:58 PM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon47 min
Jun 30, 2:50 PM EDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor55 min
Jun 30, 3:05 PM EDTSevere Thunderstorm WarningTAEWalton40 min
Jun 30, 3:36 PM EDTSevere Thunderstorm WarningTAELafayette, Taylor39 min
Jun 30, 3:38 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton52 min
Jun 30, 3:48 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington42 min
Jun 30, 4:14 PM EDTSpecial Marine WarningTAE61 min
Jun 30, 4:49 PM EDTSevere Thunderstorm WarningTAEBay, Gulf41 min
Jun 30, 5:06 PM EDTSpecial Marine WarningTAE54 min
Jun 30, 5:50 PM EDTSpecial Marine WarningTAE85 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.